Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Right side progress

Just a little something I threw together...

    From the album:

    Lauren's acne adventure

    • 37 pictures
    • 0 comments
    • 14 image comments

    Photo Information for Right side progress


    Recommended Comments

    do you mind if I ask if your doc made you do birth control while on accutane? I am thinking of doing another round but they want me on b.c. and I told them it makes me break out worse. Also what dose are you on?

    Share this comment


    Link to comment
    I tried birth control and it didnt work too well. I am on 80mgs a day =/

    I am sorry you are going through this. I was on Accutane when I was 18 at 80mgs a day I struggled since 14. I went on tetracycline and cleared and then got antibiotic resisitant acne (whole face neck chest covered ) so bad a teacher thought I had chicken pox. They put me on accutane at 18 years old and thank god I cleared in 3 weeks. I had occasional flares before my period that would clear. Now I am 34 years old I had a baby 10 months ago and my acne is flaring again. they say I have a huge ovarian cyst so assume this is causing the acne. I am afraid to go on ortho even though its for acne. I have been on 3 different b.c's and they always flared me more. My point being is maybe you have some thing going on with your ovaries or adrenal glands. I am a nurse and most of the time acne is caused by endocrine issues. Maybe bring this up at a gyn appt. You are very pretty still hang in there I know this acne suuuuccccks !!!! Keep up posted.

    Share this comment


    Link to comment

    Also have you tried any of the lasers with levulan. I am scheduled next week they told me the levulan shrinks oil glands the way accutane does. Also maybe you switched brands maybe the new brand of accutane isnt strong enouph? Or maybe its just taking a little longer becuase they upped your dose? Just throwing things out there. I have seen people actually clear up after they go off the tane. When I finished I remember the doc told me I was 75% clearer but a month post tane I was 100%.

    Share this comment


    Link to comment

    Hmm... Yeah, i dont really know. I think it may have something to do with me being out in the sun every day...? I work outside. It looks like things are getting a bit better in the last week, so I'm crossing my fingers!! :D I havent talked to my doctor about any lazer treatments. I think theyd kinda freak me out honestly. I dont want them to burn my skin.

    Share this comment


    Link to comment
    Hmm... Yeah, i dont really know. I think it may have something to do with me being out in the sun every day...? I work outside. It looks like things are getting a bit better in the last week, so I'm crossing my fingers!! :D I havent talked to my doctor about any lazer treatments. I think theyd kinda freak me out honestly. I dont want them to burn my skin.

    Share this comment


    Link to comment
    Hmm... Yeah, i dont really know. I think it may have something to do with me being out in the sun every day...? I work outside. It looks like things are getting a bit better in the last week, so I'm crossing my fingers!! :D I havent talked to my doctor about any lazer treatments. I think theyd kinda freak me out honestly. I dont want them to burn my skin.

    I am so happy to hear things are getting better for you. I am still on the fence with the accutane as it would be my second time and I am alot older so more risks. Please post pics I love to see stories with happy endings it gives me hope lol! You really are pretty even with acne :D

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×